# SDR AALA20140408008

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 46,713 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5936660167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z CHANNEL CORRODED AT STATION 1131 RT SIDE.  INSTALLED NEW CHANNEL IAW SRM 51-30-01.
